# SDR ASAA2019043029214

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 25,572 hours, 8,214 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN WITH BOTH START SWITCHES IN CUTOFF POSITION -LEFT ENGINE INDICATED FOR APPROX 3 MINUTES. ENGINE FAILURE LIGHT, EGT APPROX 345DEG. OIL PRESSURE 94 PSI, OIL TEMP ON- BOTH ENGINE AND GENERATORS WERE VERIFIED OFF. GROUNDED - YES. NR 1 ENG EEC BITE TEST REF AMM 73-21-00-740-803-F00 SHOWED NO CURRENT FAULTS & NO FAULT HISTORY. CDS BITE TEST OF DEU 1&2 SHOWED NO CURRENT FAULTS OR IN FLIGHT FAULTS FOR EIS. EIS WOULDN'T SHOW ALL INFO IN UPPER DU WHEN SYS BUTTON WAS PUSHED. REMOVED A/C PWR & REENERGIZED A/C. ALL INDICATIONS RESTORED. PERFORMED 1 ENG RUN -EEC BITE CHECK REF. AMM 71-00-00-700-808-F00 TEST 13. ALL INDICATIONS NORM DURING RUN & SHUTDOWN. NO FAULTS NR 1 EEC REF. AMM 73-21-00-740-803-F00 & NO DEU 1&2 FAULTS REF FIM 31-62-802.
